Pacific Journal of Mathematics

Criteria for Banach spaces.

J. E. Valentine and S. G. Wayment

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 251-252.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959658

Mathematical Reviews number (MathSciNet)
MR0315408

Zentralblatt MATH identifier
0244.46022

Subjects
Primary: 46B10: Duality and reflexivity [See also 46A25]

Citation

Valentine, J. E.; Wayment, S. G. Criteria for Banach spaces. Pacific J. Math. 43 (1972), no. 1, 251--252. https://projecteuclid.org/euclid.pjm/1102959658


Export citation

References

  • [1] E. Z. Andalafte and L. M. Blumenthal, Metric characterizationof banach and euclidean spaces, Fund. Math., LV (1964), 23-55.